# SDR AALA20141230002

- Difficulty date: December 30, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 57,034 hours, 7,503 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR DEFORMED AT AFT EDGE 18 INCHES UP FROM BOTTOM CORNER.  FWD CARGO DOOR SKIN AT AFT EDGE 18 INCHES UP FROM BOTTOM CORNER.  REPAIRED IAW SRM 52-30-01-2R-17 FIG 202.
